| Model Number |
SRL-290 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/29/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued h.6.Health effect - impact code: f2203 - imaging required.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown and rupture.
Event or Problem Description
Healthcare professional reported right rupture, "high, elevation", and capsular contracture baker grade unknown.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation:visual analysis of the photographs identified: - rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.- visibility/palpability : unable to observe as it is a medical event that is not related to the device.It is not possible to determine the lot number or catalog through the photos provided.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture : observed, opening on the posterior side assessed as surgical impact opening.(shell thickness was within specification).Capsular contracture : unable to observe since it is a medical event and is not related to the device.Malposition : unable to observe since it is a medical event and is not related to the device.Additional observation.No penetrating nick stress marks.
Event or Problem Description